MathSciNet Relay Station
MathSciNet bibliographic data
MR2424626 33D15 (05A30 33D05)
Chen, Vincent Y. B.; Gu, Nancy S. S. The Cauchy operator for basic hypergeometric series. Adv. in Appl. Math. 41 (2008), no. 2, 177–196.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement